The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.21 NO.9 / 1996 )
home Fast-slow dynamics for parabolic perturbations of conservation laws
Pages 1587-1608
Florence Hubert Denis Serre,
home Apriori estimates for the 2-d wave equation
Pages 1643-1665
Yung-Fu Fang, Manoussos G. Grillakis,
home Global entropy solutions for isentropic relativistic fluid dynamics
Pages 1609-1641
Vijay Pant,
home Well-posedness of linearized motion for 3-d water waves far from equilibrium
Pages 1551-1585
Thomas Y. Hou, Zhen-huan Teng, Pingwen Zhang,
home $N$-black hole stationary and axially symmetric solutions of the einstein/maxell equations
Pages 1389-1430
Gilbert Weinstein,
home Finite difference approximation of the pressure equation for fluid flow in a stochastic medium
Pages 1367-1388
Helge Holden, Yaozhong Hu,
home On the transverse beltrami equation
Pages 1469-1485
Elisabetta Barletta,
home Asymptotic behavior of a nonlinear fourth order eigenvalue problem
Pages 1451-1467
Juncheng Wei,
home Nontrivial solution of a semilinear schrodinger equation
Pages 1431-1449
C. Troestler, M. Willem,
home Well-posedness for a cauchy problem associated to time-dependent free boundaries with nonlocal leading terms
Pages 1307-1319
F. Abergel,
home Symmetric periodic solutions of semi-linear wave equations on $S^3$
Pages 1521-1550
Xin-Ming Zhao, Zhengfang Zhou,
home Local solvability in $C^\infty$ for quasi-linear weakly hyperbolic equations of second order
Pages 1487-1519
Renato Manfrin,
home Harnack inequalities for fuchsian type weighted elliptic equations
Pages 1321-1347
Virginia De Cicco, Maria Agostina Vivaldi, Via A. Scarpa,
home On the cauchy problem for a very fast diffusion equation
Pages 1349-1365
Jong-Shenq Guo,